Applications of Mathematics

, Volume 54, Issue 1, pp 79–85

New results on periodic solutions for a kind of Rayleigh equation


DOI: 10.1007/s10492-009-0006-8

Cite this article as:
Tang, ML., Liu, XG. & Liu, XB. Appl Math (2009) 54: 79. doi:10.1007/s10492-009-0006-8


The paper deals with the existence of periodic solutions for a kind of non-autonomous time-delay Rayleigh equation. With the continuation theorem of the coincidence degree and a priori estimates, some new results on the existence of periodic solutions for this kind of Rayleigh equation are established.


Rayleigh equationsexistenceperiodic solutiona priori estimate

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2009

Authors and Affiliations

  1. 1.School of Mathematical Science and Computing TechnologyCentral South UniversityChangsha, HunanP.R.China
  2. 2.School of Materials Science and EngineeringCentral South UniversityChangsha, HunanP.R.China